MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR ASSY TWO LEVEL PLATE SIZE 34; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE AVIATOR ASSY TWO LEVEL PLATE SIZE 34; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Catalog Number 48811234
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon was trying to revise screw in a plate and spring lock locking device broke.
 
Additional Manufacturer Narrative
Catalog# 48811354.Method: risk assessment; results: manufacturing files were not reviewed because no parts or lot were provided.Conclusion: it appears that the surgical technique was followed for screw hole preparation (punch awl variable for use with self drilling screws) so the root cause is not determined due to lack of returned parts or lot number.
 
Event or Problem Description

Brand Name
AVIATOR ASSY TWO LEVEL PLATE SIZE 34
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5606350
Report Number0009617544-2016-00160
Device Sequence Number20096
Product Code KWQ
UDI-Device Identifier07613252152217
UDI-Public(01)07613252152217
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K083562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48811234
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/28/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/25/2016
Supplement Report FDA Received Date06/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1